MathSciNet Relay Station
MathSciNet bibliographic data
MR2369187 53C30 (53C25)
Nikolayevsky, Yuri Einstein solvmanifolds with free nilradical. Ann. Global Anal. Geom. 33 (2008), no. 1, 71–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement